# SDR QXEA021941

- Difficulty date: November 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 1,844 hours, 2,275 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND VERTICAL CHANNEL IS CRACKED IN LEFT HAND LOWER COWL.  REPAIRED IAW Q400 SRM 71-61-01 PAGE 405.
